# SDR DALA2018111106603

- Difficulty date: November 10, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 60,116 hours, 27,488 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK SMELL FROM TOP OF DESCENT TO AIRPORT. REMOVED AND REPLACED AVIONICS, CABIN RECIRCULATION, AND OZONE FILTERS. PERFORMED TASK CARD 7500-2001.
